# SDR 96FDEA01098

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 65185321
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 K-FLAP CENTER HINGE FITTING THAT ATTACHES TO FIXED L/E CORRODED.  REMOVED AND REPLACED PER SRM.
